Alert archive / New Mexico / Red Flag Warnings in 2020
Red Flag Warning 25, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 7, 2020, 8:01 AM MDT for 12 counties in New Mexico. It took effect at Jun 8, 2020, 12:00 PM MDT. It was in force for 12 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 7, 2020, 8:01 AM MDT (14:01 UTC)
- In effect from
- Jun 8, 2020, 12:00 PM MDT
- Expired
- Jun 9, 2020, 12:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 3:28 PM MDT | NON-TSTM WND GST 74 | 3 Wnw Gallup, NM | KGUP ASOS. |
| Jun 8, 5:16 PM MDT | NON-TSTM WND GST 58 | 2 W Farmington, NM | KFMN ASOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 2.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4010 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
095 WWUS85 KABQ 071401 CCA RFWABQ URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Albuquerque NM 801 AM MDT Sun Jun 7 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TODAY FOR NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS, LOW RELATIVE HUMIDITY AND AN UNSTABLE ATMOSPHERE... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS, LOW RELATIVE HUMIDITY AND AN UNSTABLE ATMOSPHERE... .Critical fire weather conditions will be widespread today and Monday over northern and central New Mexico. Strong southwest winds will redevelop today with high temperatures near to above normal. Strong southwest to west winds and single digit humidities are forecast again Monday area wide, although a cooling trend will prevail across the west. NMZ101>105-107>109-072100- /O.UPG.KABQ.FW.A.0022.200608T1800Z-200609T0200Z/ /O.NEW.KABQ.FW.W.0025.200608T1800Z-200609T0200Z/ /O.CON.KABQ.FW.W.0024.200607T1700Z-200608T0200Z/ Northwest Plateau-North Central Mountains-Northeast Highlands- Northeast Plains-Northwest Highlands- Sandia, Manzano and Gallinas Mountains-East Central Plains- West Central Highlands- 801 AM MDT Sun Jun 7 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon to 8 PM MDT Monday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...This includes the Northwest Plateau and Highlands, North Central Mountains, Northeast Highlands, Northeast and East Central Plains as well as the Sandia, Manzano and Gallinas Mountains this afternoon and early evening and again Monday afternoon and evening. * 20 FOOT WINDS...Over the central mountains and east central plains winds will be southwest at 20 to 30 mph with occasional gusts to 45 mph today. In the northern mountains and northeast highlands, stronger southwest winds of 25 to 40 mph with gusts up to 55 mph are forecast today. Southwest to west winds 20 to 30 mph with gusts to around 45 mph Monday. * RELATIVE HUMIDITY...Minimum relative humidities between 6 and 13 percent this afternoon and between 7 and 13 percent Monday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ106-072100- /O.NEW.KABQ.FW.W.0025.200608T1800Z-200609T0200Z/ /O.CON.KABQ.FW.W.0024.200607T1700Z-200608T0200Z/ Middle Rio Grande Valley- 801 AM MDT Sun Jun 7 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon to 8 PM MDT Monday. * AREA AND TIMING...This includes the Middle Rio Grande Valley Sunday afternoon and early evening as well as Monday afternoon and early evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts to around 40 mph this afternoon. Southwest to west 20 to 30 mph with gusts to around 40 mph Monday afternoon. * RELATIVE HUMIDITY...Minimum relative humidities between 5 and 10 percent both today and Monday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ CORRECTED EXPIRATION TIME 44
3 follow-up statements
071 WWUS85 KABQ 080205 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 805 PM MDT Sun Jun 7 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS, LOW RELATIVE HUMIDITY AND AN UNSTABLE ATMOSPHERE... .Critical fire weather conditions will be widespread Monday over northern and central New Mexico. Strong southwest to west winds and single digit humidities are forecast again Monday area wide, although a cooling trend will prevail across the west. NMZ101>109-081100- /O.EXP.KABQ.FW.W.0024.000000T0000Z-200608T0200Z/ /O.CON.KABQ.FW.W.0025.200608T1800Z-200609T0200Z/ Northwest Plateau-North Central Mountains-Northeast Highlands- Northeast Plains-Northwest Highlands-Middle Rio Grande Valley- Sandia, Manzano and Gallinas Mountains-East Central Plains- West Central Highlands- 805 PM MDT Sun Jun 7 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT MONDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... * AREA AND TIMING...All of northern and central New Mexico Monday afternoon and evening. * 20 FOOT WINDS...Southwest to west winds 20 to 30 mph with gusts to around 45 mph Monday. * RELATIVE HUMIDITY...Minimum relative humidities between 7 and 13 percent Monday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
010 WWUS85 KABQ 080943 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 343 AM MDT Mon Jun 8 2020 ...RED FLAG WARNING IN EFFECT TODAY FROM NOON THROUGH MIDNIGHT FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS, LOW RELATIVE HUMIDITY AND AN UNSTABLE ATMOSPHERE... ...FIRE WEATHER WATCH IN EFFECT FROM MID MORNING THROUGH LATE AFTERNOON TUESDAY FOR THE SANDIA, MANZANO AND GALLINA MOUNTAINS AND THE EAST CENTRAL PLAINS DUE TO STRONG WINDS, LOW RELATIVE HUMIDITY AND AN UNSTABLE ATMOSPHERE... .Widespread critical fire weather conditions are expected today across all of northern and central New Mexico. Strong southwest to west winds and single digit humidities will be the rule. This evening and overnight, a strong cold front will switch winds around to the northwest. Expect a one to three hour period of very strong winds behind the front, which would keep any ongoing fires active into the overnight period. Winds will remain breezy to windy on Tuesday, and though temperatures will be below normal, very dry conditions will persist. Therefore, critical fire weather conditions may return for the Sandia, Manzano and Gallinas Mountains and the East Central Plains Tuesday. NMZ107-108-082200- /O.NEW.KABQ.FW.A.0023.200609T1500Z-200610T0000Z/ /O.EXT.KABQ.FW.W.0025.200608T1800Z-200609T0600Z/ Sandia, Manzano and Gallinas Mountains-East Central Plains- 343 AM MDT Mon Jun 8 2020 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Tuesday morning through Tuesday afternoon. * AREA AND TIMING...This includes the Sandia, Manzano and Gallinas Mountains as well as the East Central Plains this afternoon and evening and again from mid morning through the afternoon hours on Tuesday. * 20 FOOT WINDS...Southwest to west winds 20 to 30 mph with gusts to around 45 mph today becoming northwest 25 to 35 with gusts to 45 mph this evening and overnight. For Tuesday, northwest 20 to 25 mph with gusts near 35 mph. * RELATIVE HUMIDITY...Minimum relative humidities between 7 and 13 percent this afternoon and Tuesday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ101>106-109-082200- /O.EXT.KABQ.FW.W.0025.200608T1800Z-200609T0600Z/ Northwest Plateau-North Central Mountains-Northeast Highlands- Northeast Plains-Northwest Highlands-Middle Rio Grande Valley- West Central Highlands- 343 AM MDT Mon Jun 8 2020 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... * AREA AND TIMING...All of northern and western New Mexico as well as the Rio Grande Valley this afternoon and evening. * 20 FOOT WINDS...Southwest to west winds 20 to 30 mph with gusts to around 45 mph today, becoming northwest 25 to 35 mph with gusts to 50 mph this evening. Strongest winds expected across the Northwest Highlands and Middle Rio Grande Valley. * RELATIVE HUMIDITY...Minimum relative humidities between 7 and 12 percent this afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 34
532 WWUS85 KABQ 082102 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 302 PM MDT Mon Jun 8 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT FOR THE ENTIRE FIRE WEATHER FORECAST AREA DUE TO STRONG WINDS, LOW RELATIVE HUMIDITY AND AN UNSTABLE ATMOSPHERE... ...FIRE WEATHER WATCH TUESDAY FROM MID MORNING UNTIL EARLY EVENING FOR THE NORTHWEST PLATEAU, NORTHERN MOUNTAINS, NORTHEAST HIGHLANDS AND PLAINS, AND FROM THE MIDDLE RIO GRANDE VALLEY EASTWARD DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... .Widespread critical fire weather conditions will continue for the remainder of the afternoon and evening. Winds will strengthen and shift out of the northwest during the evening as a strong Pacific cold front barrels through the state. Peak gusts may reach up to 65 mph across central areas, while humidities remain very low. Temperatures will vary around 5 to 15 degrees below normal on Tuesday, but north and northwest winds will generally gust from 35 to 50 mph again across northern, central and eastern areas. Humidities will drop into the single digits once again in most places on Tuesday. NMZ107-108-090600- /O.EXT.KABQ.FW.A.0023.200609T1500Z-200610T0200Z/ /O.CON.KABQ.FW.W.0025.000000T0000Z-200609T0600Z/ Sandia, Manzano and Gallinas Mountains-East Central Plains- 302 PM MDT Mon Jun 8 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * AREA AND TIMING...This includes the Sandia, Manzano and Gallinas Mountains as well as the East Central Plains this afternoon and evening, and again from mid morning through early evening on Tuesday. * 20 FOOT WINDS...Southwest to west winds 20 to 30 mph with gusts to around 45 mph today becoming northwest 25 to 40 mph with gusts up to 65 mph this evening and overnight. For Tuesday, northwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...Minimum relative humidities between 7 and 13 percent this afternoon and Tuesday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ101>104-106-090600- /O.EXB.KABQ.FW.A.0023.200609T1500Z-200610T0200Z/ /O.CON.KABQ.FW.W.0025.000000T0000Z-200609T0600Z/ Northwest Plateau-North Central Mountains-Northeast Highlands- Northeast Plains-Middle Rio Grande Valley- 302 PM MDT Mon Jun 8 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Tuesday morning through Tuesday evening. * AREA AND TIMING...The Northwest Plateau, North Central Mountains, Northeast Highlands and Plains, and the Middle Rio Grande Valley this afternoon and evening and again from mid morning through early evening Tuesday. * 20 FOOT WINDS...Southwest to west winds 20 to 40 mph with gusts up to 65 mph this afternoon and evening, becoming northwest 20 to 30 mph with gusts up to 40 mph on Tuesday. * RELATIVE HUMIDITY...Minimum relative humidities between 7 and 13 percent this afternoon and Tuesday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ105-109-090600- /O.CON.KABQ.FW.W.0025.000000T0000Z-200609T0600Z/ Northwest Highlands-West Central Highlands- 302 PM MDT Mon Jun 8 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * AREA AND TIMING...Northwest and West Central Highlands until midnight tonight. * 20 FOOT WINDS...Southwest to west winds 25 to 35 mph with gusts up to 50 mph this afternoon, becoming northwest in the early evening. * RELATIVE HUMIDITY...Minimum relative humidities between 7 and 12 percent this afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 7, 5:19 AM MDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 7, 5:19 AM MDT, 2 hours 42 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 519 AM MDT Sun Jun 7 2020 .AVIATION... 12Z TAF CYCLE Swly winds to redevelop across nrn and central NM aft 15Z with gusts to around 40kts especially over ne NM, as an upper trough digs into the Great Basin. Low level moisture along and east of the Pecos Valley at 11Z to dry out as the swly winds increase. Isold vsbys reduced to 5SM or less in smoke near any wildfires otherwise VFR. && .PREV DISCUSSION...221 AM MDT Sun Jun 7 2020... .SYNOPSIS... Warm, dry and windy conditions will be the rule again today. More of the same is expected on Monday, though temperatures will cool several degrees. Critical fire weather conditions are expected area wide both days. A storm system will cross northern New Mexico and Colorado Monday night which will bring much cooler temperatures to the state on Tuesday. High temperatures on Tuesday will generally be 5 to 15 degrees below early June normals. Temperatures will steadily increase Wednesday through the end of the week. Precipitation chances return to the forecast by Thursday and continue through the weekend. && .DISCUSSION... SHORT TERM...(TODAY THROUGH MONDAY)... Low level moisture from the Pecos Valley eastward early this morning should decrease as the day progresses today, while very dry air remains aloft. Highs today will trend a little cooler central and west. It will be slightly warmer over portions of the east, where highs will run about 5 to as much as 13 degrees above average. Highs on Monday will be progressively cooler with near to above normal warmth lingering over the east but highs over the west and central will cool to near to below normal. The wind today through Monday will be the more outstanding element of the weather. Models are consistent forecasting some stronger winds over northeast NM this afternoon, and have gone ahead with a wind advisory there. Breezy conditions will linger into the overnight hours over the north and east, then the wind resumes on Monday only more southwest to westerly as the base of an upper level trough tracks to the Four Corners region and a substantial cold front is poised to enter NM. LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)... The sharp upper level trough will cross NM and CO on Monday night. An associated cold front will plow through the CWA from NW to SE and low temperatures by Tuesday morning will be a stark difference from recent days. A few areas may dip down to the freezing mark across the west, including around Gallup. 700 mb temperatures are impressively cool for this time of year, generally around 0 to -2C across northern NM early Tuesday morning. The NAM and ECMWF is slower to eject the trough eastward Tuesday morning than the GFS, as both the NAM/EC weakly close it off. Temperatures are likely to be well below normal on Tuesday afternoon, regardless of model choice. That said, forecast highs for Tuesday continue to trend downward, and if the NAM is correct, may have to be lowered considerably more. Strong winds behind the back door segment of the front will likely make it feel just a bit cooler as well. Winds will relax Tuesday evening, then 500mb heights will slowly increase through Wednesday as the upper high builds to the south. The GFS continues to show a front sliding into the eastern plains late Wednesday, but it is notably absent from other models. As the ridge continues to build over NM, weak southerly flow will draw moisture up and increase thunderstorm potential on Thursday. The GFS may be a bit overdone, but at least isolated storms will be possible mainly near and south of I-40. Another round of storms is expected for Friday, though the jury is still out with regards to which part of the state will have the best chances. Models are quite inconsistent when it comes to the weekend pattern, though not out of the question more storms are in store. 34 && .FIRE WEATHER... ...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS TODAY AND MONDAY... Drying will continue over NM today, with low level moisture over portions of eastern NM early this morning decreasing as the day progresses. Highs today will range from near normal far west to about 5-13 degrees warmer than normal across the east. In addition, a broad area of single digit humidities, persisting for 5 to 10 hours, will stretch from the RGV to the Pecos Valley. Consequently the Red Flag warning remains in effect today for all of northern and central NM. Winds may be slow to decrease this evening, and will remain breezy during the overnight hours tonight, then resume on Monday, but will be more southwest to westerly. Cooler air will begin to filter into the west, but the strong winds combined with another round of single digit humidities, persisting through the afternoon for a large portion of the region, will result in widespread critical fire weather conditions. Went ahead and upgraded to a Red Flag Warning for all of northern and central NM on Monday. Tuesday will be the coolest day of the week, as a strong cold front sweeps over the region Monday night. Expect a strong northerly wind shift associated with the front over northeast NM Monday night. Highs will be 5-15 degrees cooler than normal overall on Tuesday, but dry air will persist and portions of the Middle RGV will see a sustained 8-12 hours of single digit humidities. There will be spotty critical conditions Tuesday over portions of the East Central Plains and Central Highlands. Wednesday and Thursday will be warmer although moisture may sneak back into the state, increasing chances for thunderstorms over the east Thursday through Saturday. && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 AM this morning to 8 PM MDT this evening for the following zones... NMZ101>109. Red Flag Warning from noon to 8 PM MDT Monday for the following zones... NMZ101>109. Wind Advisory from noon today to 8 PM MDT this evening for the following zones... NMZ227>232. &&
Hazardous weather outlook, Jun 7, 2:47 AM MDT, 5 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 247 AM MDT Sun Jun 7 2020 NMZ201>241-081100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 247 AM MDT Sun Jun 7 2020 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A Red Flag Warning is in effect this afternoon and early evening across all of northern and central New Mexico where low humidities combined with strong winds will create critical fire weather conditions. The strongest winds are expected across northeast New Mexico, where gusts near 50 mph will be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday A Red Flag Warning is also in effect on Monday area wide due to strong winds combined with low humidities creating critical fire weather conditions. .SPOTTER INFORMATION STATEMENT... Contact your local law enforcement at 911 and the National Weather Service at 1.888.386.7637 to report wildfire outbreaks. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:20 PM MDT | Special Weather Statement | ABQ | Chaves | 25 min |
| Jun 6, 6:49 PM MDT | Special Weather Statement | ABQ | Chaves | 41 min |
| Jun 6, 7:54 PM MDT | Special Weather Statement | ABQ | Chaves | 36 min |
| Jun 7, 1:26 AM MDT | Wind Advisory | ABQ | Catron, Cibola, Colfax, Harding, McKinley, Mora and 3 more | 19 hr |
Nearby
Red Flag Warnings in New Mexico, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.